MathSciNet Relay Station
MathSciNet bibliographic data
MR113125 (22 #3964) 46.00
Phelps, R. R. Uniqueness of Hahn-Banach extensions and unique best approximation. Trans. Amer. Math. Soc. 95 1960 238–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement